Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Report on continuous curves from the viewpoint of analysis situs


Author: R. L. Moore
Journal: Bull. Amer. Math. Soc. 29 (1923), 289-302
DOI: https://doi.org/10.1090/S0002-9904-1923-03724-5
This work is cited by: Bull. Amer. Math. Soc., Volume 33, Number 2 (1927), 201--208
This work is cited by: Bull. Amer. Math. Soc., Volume 33, Number 5 (1927), 565--571
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 649--692
MathSciNet review: 1560734
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1923-03724-5